MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7323-24
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Priming Problem (4040)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the cadd administration sets - flow stop experienced a malfunction.It was reported that when using the administration set there was difficulty experienced during priming the pump and there was also issues with under delivery.The issue occurred during testing.
 
Additional Manufacturer Narrative
Other, other text: 40 cadd administration sets was returned for evaluation of failed accuracy testing.A device history review, dhr, was performed and no problems or issues were identified.A functional testing was performed to investigate the reported issue and the reported issue was able to be confirmed.Based on the evidence, the complaint was confirmed, and the problem source of the reported event is was noted to be manufacturing.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10489269
Report Number3012307300-2020-09031
Device Sequence Number19451880
Product Code FPA
UDI-Device Identifier10610586039614
UDI-Public10610586039614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2024
Device Model Number21-7323-24
Device Lot Number3910176
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer10/04/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1